# SDR DALA2016120709677

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 67,456 hours, 49,828 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW THREADS HAVE STEP WEAR.  REPAIRED IAW PRI 553056-14AD REV 0 AND COMPLIED WITH ERA 553056-14AD REV ORIG.
